# SDR CA970528016

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Plate
- Condition: Warped
- Location: Sump
- Component: Allison, 23053320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOTH THE NR 8 BEARING OIL NOZZLE AND EXTERNAL LEAKED ON INSTALLATION OF TURBINE.  BOTH CRUSH WASHERS CHANGED.  NR 8 BEARING STOPPED LEAKING, BUT EXTERNAL SUMP BECAME PROGRESSIVELY WORSE.   WARPED SUMP MOUNTING PLATE CAUSED PROBLEM.
